MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET NON-LOCKING 7F X 25CM

ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET NON-LOCKING 7F X 25CM
Model Number 756107025
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent kidney puncture and drainage under b-ultrasound guidance due to hydronephrosis.After the doctor placed the tube successfully that day, he found that there was a crack at the interface of the drainage tube, which was covered by other parts before operation and could not be tested.The doctor immediately strengthened the fixation with adhesive tape for remedy, but there was a risk of increasing infection, and immediately reported adverse events.

Brand Name
SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET NON-LOCKING 7F X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16496153
Report Number0001625425-2023-00986
Device Sequence Number17716292
Product Code LJE
UDI-Device Identifier00886333225507
UDI-Public00886333225507
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756107025
Device Catalogue Number756107025
Device Lot Number11440084
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown